Limit theorems for tail processes with application to intermediate quantile estimation

Research output: Contribution to journalArticleScientificpeer-review

251 Downloads (Pure)
Original languageEnglish
Pages (from-to)137-145
Number of pages8
JournalJournal of Statistical Planning and Inference
Volume32
Issue number1
Publication statusPublished - 1992

Cite this

@article{063e51b0445d476496a24f128bdb3d76,
title = "Limit theorems for tail processes with application to intermediate quantile estimation",
author = "J.H.J. Einmahl",
note = "Pagination: 8",
year = "1992",
language = "English",
volume = "32",
pages = "137--145",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1",

}

Limit theorems for tail processes with application to intermediate quantile estimation. / Einmahl, J.H.J.

In: Journal of Statistical Planning and Inference, Vol. 32, No. 1, 1992, p. 137-145.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Limit theorems for tail processes with application to intermediate quantile estimation

AU - Einmahl, J.H.J.

N1 - Pagination: 8

PY - 1992

Y1 - 1992

M3 - Article

VL - 32

SP - 137

EP - 145

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1

ER -